# SDR ASAA0610431

- Difficulty date: April 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69953501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN TIE CLIP CRACKED.  REPLACED PER SRM 51 30 02 AND 53 10 01 FIG 1.
